MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC; WIRE,SURGICAL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC; WIRE,SURGICAL
Model Number 292.12
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.No patient information was available for reporting device is an instrument and is not implanted/explanted.Device is not available for evaluation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Reported on mw5075288.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Medwatch mw5075288.(b)(4).
 
Event or Problem Description
It was reported on maude report mw5075288 that a k wire broke intraoperatively while being inserted on (b)(6) 2018.The surgeon retrieved the fragments.No information is known on surgical delay or patient status.This is report 1 of 1 for (b)(4).

Brand Name
NA
Common Device Name
WIRE,SURGICAL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7403783
Report Number2939274-2018-51527
Device Sequence Number680043
Product Code LRN
UDI-Device Identifier20886982180343
UDI-Public(01)20886982180343(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
PREAMEND
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number292.12
Device Catalogue Number29212
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/12/2018
Initial Report FDA Received Date04/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1